# SDR GTIA2018012902372

- Difficulty date: January 29, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N532NK
- Make and model: Airbus A319-132
- Aircraft serial: 3165
- Aircraft time: 41,291 hours, 19,207 cycles
- Engine: Iae V2524A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Seal
- Condition: Leaking
- Location: Nr 2 Deoiler
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DURING ARRIVAL,  APU WAS NOT ON TURNED OFF,  NR 2 BLEED AND NR 2 PACK CLOSED THE CROSS BLEED AND ODOR SUBSIDED.  DURING TSM 71-00-00, FOUND THE NR 2 ENGINE DEOILER SEAL LEAKING OIL.  R & R THE DEOILER SEAL IAW AMM 72-60-31 NO LEAKS NOTED.
